Allergies Home > Generic Zyrtec-D
Zyrtec-D is currently available in generic form. As with brand-name Zyrtec-D, generic versions of the drug are available in just one strength -- Cetirizine and Pseudoephedrine 12 Hour tablets. Generic Zyrtec-D is made by two manufacturers at this time, but it is likely that more manufacturers will also make generic versions of this product.
Generic Zyrtec-D: An OverviewZyrtec-D® (cetirizine and pseudoephedrine) is a non-prescription medication approved to treat allergies. It contains two different medications: cetirizine (an antihistamine) and pseudoephedrine (a decongestant). Zyrtec-D was originally a prescription-only product, but was switched to a non-prescription status.
Strengths of Generic Zyrtec-DLike brand-name Zyrtec-D, generic versions are available in just one strength -- Cetirizine and Pseudoephedrine 12 Hour tablets, with 5 mg of cetirizine and 120 mg of pseudoephedrine sulfate per tablet.
Who Makes Generic Zyrtec-D?Currently, generic Zyrtec-D is made by the following manufacturers:
- Sandoz Pharmaceuticals
- Teva Pharmaceuticals.